# SDR 98ZZZX881

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Gulstm 560
- Aircraft serial: 5600361
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99123441
- Condition: Broken
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, FOUND HEAD OF BOLT SHEARED CLEAN. THIS IS ONE OF FOUR BOLTS HOLDING BARREL TO BASE OF THE FLAP ACTUATOR.  BOLT HEAD WAS HELD CAPTIVE BY SAFETY WIRE IN CONJUNCTION WITH THREE REMAINING BOLTS.  DID NOT APPEAR TO BE OVERTORQUED.  POSSIBLE BAD BATCH OF BOLTS.
